MAUDE Adverse Event Report: BIOMET 3I TSV¿ BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H); DENTAL ABUTMENT

BIOMET 3I TSV¿ BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number TEEHA365
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the internal screw on healing abutment stripped.Extensive trouble retrieving healing collar which included rep on site; suspect that this compromised integration.Tooth #30.Had to drill away at healing abutment to retrieve; would not have been able to restore this implant.Took forever; had to reschedule patient to sedate her to get abutment off.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: first name unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) teeha365, (tsv bellatek encode emergence healing abutment 3.5mm(d) 6.5mm(p) 5mm(h) for evaluation.Visual evaluation was performed, the abutment was damaged at the drive feature region, likely due to the removal process.The encode abutment's bundle screw was not returned for evaluation.No malfunction was identified with the returned implant.Dhr review was completed for the subject lot number 1284983.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1284983 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: damaged drive feature¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was the torque applied during placement/seating exceeded the recommended value.Therefore, based on the available information, a device malfunction did occur.The abutments drive feature was damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSV¿ BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 6.5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21903986
Report Number0001038806-2025-00880
Device Sequence Number4085358
Product Code NHA
UDI-Device Identifier00844868045793
UDI-Public(01)00844868045793(17)290818(10)1284983
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTEEHA365
Device Lot Number1284983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic